# SDR SWAA980760

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND UPPER I/B L/E FLAPWELL PANEL CRACKED AT FASTENER HOLE.  REMOVED AND REPLACED CRACKED ANGLE PER BOEING SRM.
